merc viv aggravation or antidote?I was given aurum metallicum 9 months ago. 3 x 200c. Since then I have had breathing problems. I was given 3 30c of mercurius vivis. I had the last dose on Wednesday afternoon. My symptoms were fatigue, my gums were receding, worse on the upper right, heart burn worse in bed at night and my tongue is white with red margins and teeth indents. I have what looks like ulcers on the side of my tongue. Originally I thought they were only on one side but yesterday I noticed they were on the left side as well and also down the back of my tongue. I was at my GP yesterday and he gave me Nystatin for oral thrush and Omeprazole 20mg once a day. I don't know if all the ulcers were ther already or if they have come up as a result of the merc viv. I also feel my limbs are quite heavy. There doesn't seem to have been much improvement. Heartburn and breathing symptoms have improved but I have others that will need to be dealt with once I know i'm back on the right track.I've also had some angina type symptoms but I can deal with that as we go along. If anyone is willing to work through this with me?
I have decided to discontinue my treatment with my current homeopath and could really be doing with some advice and guidance as to how best to continue.
At the moment, do I wait another few days to see if symptoms improve, as this may be a healing crisis or should I be considering antidoting this remedy?
GP took blood pressure which was normal, heart rate was consistent and lungs sounded clear. I have to go back in a couple of weeks and have my cholestral levels checked and he is also going to do a full blood count. I have to make an appointment to see my dentist. GP thinks the mouth ulcers/cysts could be coming from my tongue rubbing on my teeth. If needed I will be referred to department for oral health but GP at this moment - not concerned
uriel33 on 2011-07-14
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.